# SDR REXA2019062760977

- Difficulty date: May 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 29,634 hours, 28,476 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R3117117
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS 484.00 FLOOR SUPPORT INTERCOSTAL ANGLE CRACKED AT LBL 27.  REMOVED AND REPLACED LH FS 484.00 INTERCOSTAL ANGLE AT LBL 27 IAW CRJ200 SRM 51-42-21. REMOVED TAPE. WVAC 712.
